Discussions that mention zoloft

Thyroid Disorders board


[QUOTE=Bran'sNana]hey there!
Gee, I had itp about ten years ago, they never knew why...thought it was an allergy to tonic water! Now i'm hyper... I read if you have itp you have more of a chance getting Graves and vice versa! They are BOTH auto-immune diseases and can definitely can be brought on by stress, I KNOW mine were!


[FONT="Comic Sans MS"]Hey Bran'snana...(and cynmonster)..

Just curious...I have seen more than a few people on 2 thyroid boards, who have had both thyroid disease and ITP...and now you and cynmonster. Did you really read that if you have ITP that you have an increased chance of getting Grave's? Where did you read that...do you happen to remember? I once read that there was some relation to it and Lupus. I'm just curious, as my niece had it when she was 3 years old. She was staying with me and my family when the symptoms appeared, and after taking her to the ER and then a specialist, it was dx'd. My poor brother and his wife were in Hawaii.

She did well on Prednisone, and got over it, and has been well ever since, thankfully, (she's 20 now) but I often wonder if it might lead to other things...now that she's had that. Hers was definitely caused by just autoimmune running in our family. I have read that other things can cause it too...like treatment with antibiotics..and I can't remember what else. Did you get the ITP as an adult? Who thought it might have been caused by an allergy to Tonic water? That seems kind of far fetched to me.:confused: Is it a chronic condition when you get the adult onset ITP....is that what you and cynmonster have? I'm just kind of wondering.... if she's going to have autoimmune problems in the future. She seems to already show some hypothyroid signs already.

cynmonster...I wonder if your sweating is from the Celexa. I was on Zoloft about 1O years ago, and at first, (like the first 6 months) it made me sweat a lot,...and I never have been one to sweat! It eventually went away tho. I have always heard that Graves disease can cause sweating, and before I went on meds for my hypo, I was sweating a lot too. (Then I was freezing after starting the meds) I myself think it's just a thyroid thing....I see it enough around here. Good luck tho, I hope you can find what is bringing it on...and feel better soon.

Deda[/FONT]